MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; CIRCUIT, 90"EXP,1BV,3L

MEDLINE INDUSTRIES, LP MEDLINE; CIRCUIT, 90"EXP,1BV,3L
Catalog Number DYNJAA9120
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility on 2/3/2026, "the circuit was not holding pressure" during the case.The facility noted that there was a "seam found along circuit that was not sealed properly" leading to leaking.Once the issue was identified, the circuit was replaced.Per the facility, the patient was "unaffected." to date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on 2/3/2026, "the circuit was not holding pressure" during the case.The facility noted that there was a "seam found along circuit that was not sealed properly" leading to leaking.
 
Additional Manufacturer Narrative
Update to h6.After further investigation and based on nature of defect, the root cause was determined to be manufacturing related; however a more specific cause cannot be determined based on information and photo provided.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
CIRCUIT, 90"EXP,1BV,3L
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
alexa huskisson
three lakes drive
northfield, IL 60093
MDR Report Key24497717
Report Number1417592-2026-00173
Device Sequence Number10533592
Product Code CAH
UDI-Device Identifier10080196827367
UDI-Public10080196827367
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K925217
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJAA9120
Device Lot Number25GBV209
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/02/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age12 YR
Patient SexFemale